MAUDE Adverse Event Report: IRRAS USA, INC. IRRAFLOW CATHETER 2.0

IRRAS USA, INC. IRRAFLOW CATHETER 2.0
Model Number 2.0
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 05/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
Irraflow catheter was placed in patient.Nurse noticed water leakage in patient's bed at patient's right arm.Tubing and stopcock had broken.Catheter was placed in or by dr.(b)(6) on (b)(6) 2021.On (b)(6) 2021, rn (b)(6) discovered that there was water in the bed by the patient's right arm during the bed bath.Also, the tubing and stopcok fell apart and the water leakage may have been occurring for some time.(b)(6) took off the broken stopcock and discarded it.A ct scan of the patient's brain showed that there was air in the ventricles.However, the patient did not ned a catheter replacement.

Brand Name
IRRAFLOW CATHETER 2.0
Common Device Name
CATHETER 2.0
Manufacturer (Section D)
IRRAS USA, INC.
11975 el camino real
suite 304
san diego CA 92130
Manufacturer (Section G)
IRRAS USA, INC
11975 el camino real
suite 304
san diego CA 92130
Manufacturer Contact
anisha agarwal
11975 el camino real
suite 304
san diego, CA 92130
5033827066
MDR Report Key13056388
Report Number3017865540-2021-00001
Device Sequence Number11274005
Product Code GWM
UDI-Device Identifier00868643000432
UDI-Public00868643000432
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171880
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2.0
Device Catalogue NumberICGS 020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2021
Initial Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose